Search the Community
Showing results for tags 'vraylar'.
Michael77 posted a topic in Introductions and updates8 months ago I was on. Primidone 500mg Vraylar 6mg Cymbalta 120mg Zoloft 200mg Clonezapam 2mg My kidney function had dropped to 42% and a certain NP for a award winning psychologist continued treatment after noticing major muscle movement disorder. After a few months of this she stopped vraylar 6mg cold turkey. I had a reaction within days of cognitive impairment. I could not handle ANY external input. For a month I could only stare at the ceiling in total darkness and no sound. No TV and food had to be something I could grab and eat in bed in the dark. I lost 40lbs in 3mo because of stomach issues and me being unable to get food for myself. When I confronted her about my problems she informed me it could not be medicine related and sent me to see her friend a counceller who agreed with her and added that my condition was totally " behavioral " I was still on everything except vraylar. That is when I started doing some research and quit seeing both doctors. I had a genesight survey which NP had access to that listed 3 meds she had me on as a high risk and I am a poor drug metabolizer. In the drug interaction checker I showed her 5 serious interactions which she ignored. I was in a state of total apathy, did not care if I lived or died. I could not find any help in the psychologist field. I could not even manage to keep myself fed or handle phone or internet. I begged several times a Dr I had seen before her to help me but she would not accept me as a new patient. Finally after 50 calls my mom had to make...because no doctors were accepting new patients or they did not take my insurance....i got an appointment with an neurologist/psychologist I had seen before. He was amazed the amount of medications I was on and recommended I start coming off them. However he could not manage my taper but did recommended a taper that I followed. I finally got into see a local psychologist who agreed on taper....which was basically drop one at a time by half every 2 weeks. Way to fast I believe after reading your site. I cannot get anyone to answer what happened to me. It's now been 7mos and I can at least type and watch tv.....i still have crippling anxiety and depression. I have came off Cymbalta, vraylar, zoloft, and halfed clonezapam. But I'm still having horrible symptoms I never had before. I've been on at least 12 antidepressants and antipsychotic medications over the past 8yrs for bipolar. Before that I was on nothing for 10 years with no problems. I did have issues in my teens. But it's been downhill ever since I had a nervous breakdown due to extreme stress that lasted years 8 years ago and I started trusting doctors that I needed medication. I had to go on disability 5 years ago due to medication side effects. Before the pills started I had a successful career and ran half marathons. I am thinking about contacting a lawyer. Does anyone have experience with such a drug combo, how long this will last? What happened? Or if seeing a lawyer may be a good idea?
eljay1313 posted a topic in Introductions and updatesAfter weight gain of almost 40 lbs in less than a year from Vraylar, my psychiatrist recommended stopping the medication. This medication has worked wonders for me, but I’m now at risk for metabolic syndrome as a result. I am a week into the withdrawal period and the first few days consisted of brain zaps. As the days progressed I noticed my irritability sky rocketing and started coping with smoking marijuana (I live in Vermont where it’s legal, doesn’t mean I should be doing this). Last night (Day 6) I noticed resurfacing of my PTSD symptoms, flashbacks, nightmares, fear, sadness, anger. I was able to eventually fall asleep. I weighed myself this morning and was already down almost 10 pounds. Today (Day 7) is the worst day so far. While I was able to be productive at work (working from home) I was on the verge of a panic attack all day. Muscle tightening, uneasy, and feeling the urge to scream and cry all day. I have been trying to use my DBT skills, but I feel like I am dying. My heart rate is high and I feel like my insides are shaking. I can’t get comfortable and I don’t know how I’m going to get through this. Please help.